# SDR MASA2013103067922

- Difficulty date: October 27, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 23,396 hours, 19,285 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT F/A FLASHIGHT INOPERATIVE;  REPLACED FLASHLIGHT BATTERY.
